# SDR SWAA2021062172946

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT ; 2021-229709 / REPLACED ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DWG 143A7505 REV: D; REPLACED ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DWG 143A7505 REV: D
